×

He’s homotopy perturbation method for nonlinear differential-difference equations. (English) Zbl 1192.65102

Int. J. Comput. Math. 87, No. 5, 992-996 (2010); correction ibid. 98, No. 5, 1069 (2021).
Summary: A new scheme, deduced from J. He’s [Comput. Methods Appl. Mech. Eng. 178, No. 3–4, 257–262 (1999; Zbl 0956.70017)] homotopy perturbation method (HPM), is presented for solving nonlinear differential-difference equations (DDEs). A simple but typical example is applied to illustrate the validity and great potential of the generalized HPM in solving nonlinear DDE. The results reveal that the method is very effective and simple.

MSC:

65L05 Numerical methods for initial value problems involving ordinary differential equations
65L03 Numerical methods for functional-differential equations
34K28 Numerical approximation of solutions of functional-differential equations (MSC2010)

Citations:

Zbl 0956.70017
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ablowitz M. J., Stud. Appl. Math. 57 pp 1– (1977)
[2] DOI: 10.1016/j.physleta.2008.01.005 · Zbl 1220.35148
[3] DOI: 10.1088/0031-8949/75/6/007 · Zbl 1117.35326
[4] DOI: 10.2528/PIER07090403
[5] Deng S. F., Chaos Solitons Fractals 23 pp 1169– (2005)
[6] DOI: 10.1016/S0045-7825(99)00018-3 · Zbl 0956.70017
[7] DOI: 10.1016/S0020-7462(98)00085-7 · Zbl 1068.74618
[8] DOI: 10.1016/S0096-3003(01)00312-5 · Zbl 1030.34013
[9] DOI: 10.1016/j.amc.2003.08.008 · Zbl 1062.65074
[10] DOI: 10.1016/S0096-3003(03)00341-2 · Zbl 1039.65052
[11] DOI: 10.1142/S0217979206033796 · Zbl 1102.34039
[12] DOI: 10.1142/S0217979206034819
[13] DOI: 10.1016/j.physleta.2005.10.005 · Zbl 1195.65207
[14] DOI: 10.1016/j.physleta.2007.08.059 · Zbl 1217.35152
[15] DOI: 10.1016/S0375-9601(98)00571-4
[16] DOI: 10.1016/S0375-9601(97)00341-1 · Zbl 1006.37501
[17] DOI: 10.1515/IJNSNS.2008.9.1.19 · Zbl 1401.65152
[18] DOI: 10.1515/IJNSNS.2007.8.2.239 · Zbl 06942268
[19] DOI: 10.1515/IJNSNS.2007.8.2.243 · Zbl 06942269
[20] Saadatmandi A., Nonlinear Anal. Real World Appl. (2008)
[21] DOI: 10.1088/0031-8949/75/4/031 · Zbl 1110.35354
[22] DOI: 10.1016/j.mcm.2007.09.016 · Zbl 1145.34353
[23] DOI: 10.1016/j.cnsns.2007.01.007 · Zbl 1221.65209
[24] DOI: 10.1515/IJNSNS.2007.8.3.353 · Zbl 06942281
[25] DOI: 10.1016/j.amc.2007.02.134 · Zbl 1193.65234
[26] DOI: 10.1515/IJNSNS.2007.8.3.461 · Zbl 06942293
[27] DOI: 10.1515/IJNSNS.2007.8.3.465 · Zbl 06942294
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.